# SDR UIEA2019022603387

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 79,522 hours, 14,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003739
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA EMERGENCY L OPERATIONAL TEST FAIL.( L1 DOOR AREA EMERGENCY LIGHT ASSY REPLACED AND OPERATIONAL TEST AND SYSTEM TEST NORMAL AS PER AMM 33-51-07 AND 35-51-00. )
